Gynecology / Women's Health Expert Forum
access white blood cells
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

access white blood cells

I went to my doctor a couple days ago because I was having a lot of discharge (thick, yellowish with a slight odor) and my vulvar where sensitive and a little red. I also felt a little burning. It was uncomfortable to wear underwear. The tests showed that I had high levels of white blood cells in my discharge. There was no yeast or bacteria in my vagina. They gave me Lithromax (4 pills 250mgs each, at once) to take because I may have strep. My fiance was also given the medication because it is sexually transmitted.
They didn't do any further testing. I took the pills as directed two days ago but am still feeling the same. I'm not sure if I'm just not giving it enough time to work or it's not strep that I have.
Should I go back to the doctor for more testing?
Any help or advice is appreciated!
Related Discussions
242596_tn?1192429549
Hello,

Definitely go back and see your doctor.  It does sound like you may have some type of vaginitis, but perhaps of a different etiology.  Based on the treatment you describe it sounds like they were treating you for a chlamydia infection.  Vaginal strep can only be diagnosed by vaginal culture and it is not an STD.

Nevertheless, they likely obtained swabs from your cervix to test for gonorrhea and chlamydia and they can tell you the results of that testing.

Best of luck,

Dr. Downing
3 Comments
Blank
Avatar_n_tn
I went to the doctor in August with similar symptoms and they tested me for STD's, including chlamydia. This isn't an STD.
I did call my doctor yesterday and she said that the medication stays in my body for about 10 days so it may take that long to take care of what I have. If it's still bothering me I'm going to go see her again on Monday.
Thanks for the advice!
Blank
Avatar_n_tn
hi. I just wanted to let you know that i have the same thing i think.  i have had this for 2 years.  My symptoms are a yellowish disharge, pasty, started out thick when i first got it, with a slight odor, that can be itchy and irritating at times.  Right now i am taking a suppository with some kind of antibiotic and ant-yeast medication. I have been using it for a few days but i am not seeing any changes.  I knows its not an STD because i was tested for all of them, even for strep, and even other forms of yeast that are not canidida.  When i go to the doctors they get confused because i have many white blood cells which indicate an infection, but there is not bacteria or yeast other than whats supposed to be there.  And this problem happened over night.  PLEASE let me know how this goes for you, cause if it helps you, it might help me. What did your doc suggest that you have? please respond back, im desperate for some answers to this.

Blank
Avatar_f_tn
I went to the doc the other day to see if I had any thing. When I went the doc said I had lot of white blood cells but she could not tell me what it is, so they are runing blood test. I fill like I dont have an STD could it be from Doucheing a lot?
Blank
Avatar_f_tn
A related discussion, Looking for a little hope was started.
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank